Perera, I. and Koul, H.L. (2017) Fitting a two phase threshold multiplicative error model. Journal of Econometrics, 197 (2). pp. 348-367. ISSN 0304-4076
Abstract
© 2016 Elsevier B.V. The recent literature on financial time series analysis has devoted considerable attention to nonnegative time series, such as financial durations, realized volatility, and squared returns. The class of models, referred to as the multiplicative error models [MEM], is particularly suited to model such nonnegative time series. We develop a lack-of-fit test for fitting a two-phase threshold model for the conditional mean function in an MEM. The proposed testing procedure can also be applied to a class of autoregressive conditional heteroscedastic threshold models. We evaluate the test in a simulation study. The testing procedure is illustrated by using two data examples.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 Elsevier. |
Keywords: | Lack-of-fit test; Martingale transform; Kolmogorov–Smirnov |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 23 Oct 2018 14:53 |
Last Modified: | 23 Oct 2018 14:53 |
Published Version: | https://doi.org/10.1016/j.jeconom.2016.12.002 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jeconom.2016.12.002 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:137669 |